MAUDE Adverse Event Report: DEPUY MITEK 30MM MODULAR DRIVER - BIOCOMPOSITE; MITEK ARTHROSCOPIC INSTRUMENTS

DEPUY MITEK 30MM MODULAR DRIVER - BIOCOMPOSITE; MITEK ARTHROSCOPIC INSTRUMENTS
Catalog Number 219958
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device is not available for a physical evaluation.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.A dhr review has been conducted and the results indicate that this batch of product was processed without any incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed one similar complaints for this lot of devices that were released to distribution.At this point in time, no further action is warranted.However, should any new information be provided in future, this file will be re-opened and a thorough investigation will be performed.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
The affiliate reported via email the device broke at the final tightening of the screw.Additional information received via email from the affiliate on (b)(6) 2017 there was no harm to the patient, he did not need to be hospitalized, he did not need another surgical procedure, he did not have any other serious damage and the metal part of the broken key was removed without intercurrences.The piece broke and stayed inside the screw, the surgeon was able to remove the piece with a strong tweezers.

Brand Name
30MM MODULAR DRIVER - BIOCOMPOSITE
Common Device Name
MITEK ARTHROSCOPIC INSTRUMENTS
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key6473468
Report Number1221934-2017-10138
Device Sequence Number371220
Product Code LXH
UDI-Device Identifier10886705007011
UDI-Public(01)10886705007011(10)1405001
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2017
Report Date (Section F) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219958
Device Lot Number1405001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer03/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1